, Volume 42, Issue 2, pp 174-182

Marcinkiewicz integral on hardy spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we prove that the Marcinkiewicz integral μΩ is an operator of type (H 1,L 1) and of type (H 1,∞,L 1,∞). As a corollary of the results above, we obtain again the the weak type (1,1) boundedness of μΩ, but the smoothness condition assumed on Ω is weaker than Stein's condition.

The research was supported partly by Doctoral Programme Foundation of Institution of Higher Education (Grant No. 98002703) of China.
The author was supported partly by NSF of China (Grant No. 19971010).
The author was supported partly by NSF of China (Grant No. 19131080).